Please use this identifier to cite or link to this item:
|Title:||Spatial Patterns for Population Models in a Heterogeneous Environment||Contributor(s):||Du, Yihong (author)||Publication Date:||2004||Handle Link:||https://hdl.handle.net/1959.11/3641||Abstract:||In this paper, we review some recent results on the effects of heterogeneous spatial environment on various population models. By making use of the observation that the population models make deep changes of behavior when certain coefficient functions vanish in the underlying domain, it is shown that sharp stable patterns can be obtained if the heterogeneous environment is designed suitably. The one species logistic model, two species competition and predator-prey models are discussed.||Publication Type:||Journal Article||Source of Publication:||Taiwanese Journal of Mathematics, 8(2), p. 155-182||Publisher:||Mathematical Society of Taiwan||Place of Publication:||Taipei, Taiwan||ISSN:||1027-5487||Field of Research (FOR):||010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems||Socio-Economic Outcome Codes:||970101 Expanding Knowledge in the Mathematical Sciences||Peer Reviewed:||Yes||HERDC Category Description:||C1 Refereed Article in a Scholarly Journal||Other Links:||http://www.tjm.nsysu.edu.tw/abstract/0406/0406_1.pdf||Statistics to Oct 2018:||Visitors: 432
|Appears in Collections:||Journal Article|
School of Science and Technology
Files in This Item:
checked on Dec 29, 2018
Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.